Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 16, NWS Milwaukee, WI

February 23, 2012

NWS Milwaukee, WI issued this small craft advisory at Feb 23, 2012, 4:21 AM CST. It took effect at Feb 23, 2012, 6:00 PM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Feb 23, 2012, 4:21 AM CST (10:21 UTC)
In effect from
Feb 23, 2012, 6:00 PM CST
Expired
Feb 25, 2012, 12:00 PM CST
In force
42 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

048 
WHUS73 KMKX 231021
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
421 AM CST THU FEB 23 2012

...BRISK NORTH WINDS TONIGHT AND FRIDAY...

.STRONG LOW PRESSURE OVER THE GREAT PLAINS WILL MOVE EAST INTO THE
OHIO RIVER VALLEY TONIGHT. THIS WILL INDUCE BRISK AND GUSTY NORTHEAST
WINDS BY THIS EVENING WITH THE WINDS BACKING TO THE NORTHWEST FOR
FRIDAY. HIGH WAVES ARE EXPECTED LATE TONIGHT THROUGH FRIDAY
MORNING. 

LMZ643>646-231830-
/O.NEW.KMKX.SC.Y.0016.120224T0000Z-120224T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
421 AM CST THU FEB 23 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 PM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM CST FRIDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING TURNING NORTH
  LATE...TO NORTHWEST ON FRIDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY
  MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
10 follow-up statements
428 
WHUS73 KMKX 231545
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 AM CST THU FEB 23 2012

...BRISK NORTH WINDS TONIGHT AND FRIDAY...

.STRONG LOW PRESSURE OVER THE GREAT PLAINS WILL MOVE EAST INTO
THE OHIO RIVER VALLEY TONIGHT. THIS WILL INDUCE BRISK AND GUSTY
NORTHEAST WINDS BY THIS EVENING WITH THE WINDS BACKING TO THE
NORTHWEST FOR FRIDAY. HIGH WAVES ARE EXPECTED LATE TONIGHT
THROUGH FRIDAY MORNING.

LMZ643>646-232345-
/O.CON.KMKX.SC.Y.0016.120224T0000Z-120224T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
945 AM CST THU FEB 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 4 PM CST FRIDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING TURNING 
  NORTH LATE...TO NORTHWEST ON FRIDAY. 

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
996 
WHUS73 KMKX 232149
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
349 PM CST THU FEB 23 2012

...BRISK WINDS AND BUILDING WAVES TONIGHT AND FRIDAY...

.STRONG LOW PRESSURE WILL MOVE EAST INTO THE OHIO RIVER VALLEY
TONIGHT. THIS WILL INDUCE BRISK AND GUSTY NORTHEAST WINDS BY THIS
EVENING WITH THE WINDS BACKING TO THE NORTHWEST BY MID FRIDAY
MORNING. THESE WINDS WILL BUILD HIGHER WAVES THROUGH THE NIGHT
INTO FRIDAY.

LMZ643>646-240600-
/O.CON.KMKX.SC.Y.0016.120224T0000Z-120224T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
349 PM CST THU FEB 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST FRIDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS THIS EVENING TURNING NORTH
  LATER TONIGHT...TO NORTHWEST ON FRIDAY.

* WAVES: BUILDING TO 4 TO 6 FEET LATE TONIGHT THROUGH FRIDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
253 
WHUS73 KMKX 240915
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST FRI FEB 24 2012

...BRISK WINDS AND LARGE WAVES TODAY...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA TODAY.
BRISK NORTH WINDS WILL BACK TO THE NORTHWEST THROUGH THE DAY AND
GRADUALLY WEAKEN. WAVES WILL ALSO SLOWLY DIMINISH THROUGH THE
AFTERNOON. 

LMZ643>646-241715-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-120224T2200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 AM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON. 

* WINDS: NORTHEAST WINDS 15 TO 20 KNOTS...BACKING TO THE NORTH
  NORTHWEST THIS MORNING.

* WAVES: BUILDING TO 3 TO 5 FEET LATE TONIGHT THROUGH FRIDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
679 
WHUS73 KMKX 241534
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CST FRI FEB 24 2012

...BRISK WINDS AND HIGH WAVES TODAY...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA
TODAY. BRISK NORTH WINDS WILL BACK TO THE NORTHWEST THROUGH THE
DAY...WITH WIND GUSTS REMAINING ELEVATED THROUGH THE NIGHT. DUE TO
THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH THROUGH
THE NIGHT.

LMZ643>646-242345-
/O.EXT.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
934 AM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST
SATURDAY. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...BACKING TO THE NORTHWEST EARLY IN THE AFTERNOON.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
936 
WHUS73 KMKX 242137
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
337 PM CST FRI FEB 24 2012

...BRISK WINDS AND HIGH WAVES TODAY...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA
THIS EVENING. BRISK WEST WINDS WILL VEER NORTHWEST OVERNIGHT. DUE
TO THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH
THROUGH THE NIGHT. WINDS AND WAVES WILL DIMINISH SATURDAY MORNING
AS HIGH PRESSURE PUSHES INTO THE REGION.

LMZ643>646-250545-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
337 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  VEERING NORTHWEST OVERNIGHT.

* WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
971 
WHUS73 KMKX 242352
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
552 PM CST FRI FEB 24 2012

...BRISK WINDS AND HIGH WAVES INTO SATURDAY MORNING...

.STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA THIS
EVENING. BRISK WEST WINDS WILL VEER NORTHWEST OVERNIGHT. DUE TO
THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH THROUGH
THE NIGHT. WINDS AND WAVES WILL DIMINISH SATURDAY MORNING AS HIGH
PRESSURE PUSHES INTO THE REGION.

LMZ643>646-250800-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
552 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  VEERING NORTHWEST OVERNIGHT. 

* WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
817 
WHUS73 KMKX 250425
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 PM CST FRI FEB 24 2012

...BRISK WINDS AND HIGH WAVES INTO SATURDAY MORNING...

.A TIGHT PRESSURE GRADIENT AROUND DEPARTING STRONG LOW PRESSURE
WILL PRODUCE BRISK WEST WINDS THAT WILL VEER NORTHWEST OVERNIGHT.
DUE TO THE OFFSHORE WIND COMPONENT...WAVES WILL SLOWLY DIMINISH
THROUGH THE NIGHT. WINDS AND WAVES WILL DIMINISH SATURDAY MORNING
AS HIGH PRESSURE PUSHES INTO THE REGION.

LMZ643>646-251230-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1025 PM CST FRI FEB 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
SATURDAY. 

* WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS... 
  VEERING NORTHWEST OVERNIGHT. 

* WAVES: 2 TO 5 FEET...HIGHEST TOWARD THE OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
765 
WHUS73 KMKX 250912
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
312 AM CST SAT FEB 25 2012

...STRONG SOUTH WINDS SUNDAY...

.THE BRISK NORTHWEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH
PRESSURE BUILDS INTO WISCONSIN. 

STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT
AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH
WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA.

LMZ643>646-251715-
/O.EXT.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/
/O.NEW.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
312 AM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...
...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
NOON CST TODAY. 

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  DIMINISHING THIS AFTERNOON.STRONG SOUTHEAST TO SOUTH WINDS TO
  30 KNOTS ARE EXPECTED SUNDAY WITH GALE GUSTS POSSIBLE LATE
  SUNDAY MORNING AND SUNDAY AFTERNOON.

* WAVES: 2 TO 4 FEET THIS MORNING...HIGHEST TOWARD THE OPEN WATER. WAVES
  BUILDING TO 6 TO 10 FEET SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
741 
WHUS73 KMKX 251543
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CST SAT FEB 25 2012

...STRONG SOUTH WINDS SUNDAY...

.THE BRISK NORTHWEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH
PRESSURE BUILDS INTO WISCONSIN.

STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT
AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH
WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. THE
SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES SUNDAY THROUGH
MONDAY.

LMZ643>646-251830-
/O.CON.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/
/O.CON.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CST SAT FEB 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. A
GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...
  DIMINISHING THIS AFTERNOON. STRONG SOUTHEAST TO SOUTH WINDS TO
  30 KNOTS ARE EXPECTED SUNDAY WITH GALE FORCE GUSTS TO 35 KNOTS
  POSSIBLE LATE SUNDAY MORNING AND SUNDAY AFTERNOON.

* WAVES: 2 TO 4 FEET THIS MORNING...HIGHEST TOWARD THE OPEN 
  WATER. WAVES BUILDING TO 6 TO 10 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
412 
WHUS73 KMKX 251745 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CST SAT FEB 25 2012

...STRONG SOUTH WINDS SUNDAY...

.THE BRISK WEST WINDS WILL DIMINISH THIS AFTERNOON AS HIGH
PRESSURE BUILDS INTO WISCONSIN.

STRONG LOW PRESSURE WILL MOVE ACROSS THE NORTHERN PLAINS TONIGHT
AND REACH THE LAKE SUPERIOR AREA SUNDAY EVENING. STRONG SOUTH
WINDS ARE EXPECTED SUNDAY THAT MAY REACH GALE CRITERIA. THE SOUTH
TO SOUTHEAST WINDS WILL BUILD HIGH WAVES SUNDAY THROUGH MONDAY.

LMZ643>646-252200-
/O.EXP.KMKX.SC.Y.0016.000000T0000Z-120225T1800Z/
/O.CON.KMKX.GL.A.0001.120226T1500Z-120227T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1145 AM CST SAT FEB 25 2012

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. A GALE
WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON. 

* WINDS: STRONG SOUTHEAST TO SOUTH WINDS TO 30 KNOTS ARE EXPECTED
  SUNDAY WITH GALE FORCE GUSTS TO 35 KNOTS POSSIBLE LATE SUNDAY
  MORNING AND SUNDAY AFTERNOON.

* WAVES: BUILDING TO 6 TO 10 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 23, 4:03 AM CST, 18 minutes earlier.

Area forecast discussion, Feb 23, 4:03 AM CST, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CST THU FEB 23 2012

.SHORT TERM...

TODAY AND TONIGHT...CANCELLED WINTER STORM WATCH AND ISSUED A WINTER
WEATHER ADVISORY FOR ROCK...WALWORTH...RACINE AND KENOSHA COUNTIES
FOR 6 PM THIS EVENING THROUGH 6 AM FRIDAY MORNING.

A COUPLE VORTICITY MAXIMUMS CURRENTLY OVER THE NRN HIGH PLAINS ARE
EXPECTED TO CONSOLIDATE INTO A STRONGER SHORTWAVE TROUGH THAT WILL
TRACK ACROSS NRN OR CENTRAL IL LATE TNT. THE MODELS ARE DIFFERING ON
WHETHER IT WILL REMAIN A POSTIVE TILT TROUGH OR TREND TOWARD
NEGATIVE TILT LATE TNT. A CONSENSUS OF THE MODELS TENDS TO KEEP IT
MORE POSITIVE TILT BUT STILL RESPECTABLE WHILE THE SFC LOW TRACKS
ACROSS SRN IL...SRN IN...AND THEN NEWD TO NE OHIO OR NW PA BY 12Z
FRI. THERE WILL BE A NARROW W-E BAND OF STRONG LIFT WHERE THE
MAXIMUM FRONTOGENESIS AND PVA OVERLAP. THIS IS EXPECTED TO REMAIN
JUST SOUTH OF WI WITH 3-5 INCH TOTALS FOR THE COUNTIES BORDERING IL
IN SE WI. THUS HAVE ISSED A WINTER WX ADVISORY THERE. THERE COULD
BRIEFLY BE SOME RAIN MIXED WITH THE SNOW THIS AFTERNOON NEAR THE
LAKE BUT OTHERWISE STEEP LAPSE RATES/COLD TEMPS ALOFT WILL CHANGE
ANY MIX TO SNOW AFTER SUNSET.

FRIDAY THROUGH SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

NOT MUCH COOLING BEHIND THE DEPARTING LOW ON FRIDAY. EXPECTING A
SHORT PERIOD OF TIME WITH NO PRECIP FALLING DUE TO SUBSIDENCE BEHIND
THE SYSTEM. THEN A SHORTWAVE TROUGH WILL CROSS THE UPPER MIDWEST ON
FRIDAY. WITH THE STEEP LOW LEVEL LAPSE RATES...CYCLONIC FLOW ALOFT
AND DECENT MOISTURE...WIDESPREAD CLOUDS WITH SCATTERED SNOW SHOWERS
ARE A GOOD POSSIBILITY. TRIED TO CARRY A SHORT TIME FRI MORNING WITH
LOWER POPS...THEN INCREASED POPS FOR THE AFTERNOON. CHANCE OF SNOW
SHOWERS WILL NOT END UNTIL THE UPPER TROUGH MOVES EAST OF THE REGION
BY APPROX 12Z SAT. MODEL SNDGS STILL SHOW STEEP LOW LEVEL LAPSE
RATES ON SAT BUT MUCH DRIER AIR WILL BE IN PLACE WITH HIGH PRESSURE
OVERHEAD. DRY WEATHER WITH AT LEAST SCATTERED DIURNAL CUMULUS CLOUDS
EXPECTED FOR MUCH OF THE DAY ON SAT WHICH WILL KEEP MAX TEMPS DOWN
AROUND THE FREEZING MARK.

SAT NIGHT TEMPS TRICKY BECAUSE THERE SHOULD BE SOME CLEARING EARLY
IN THE NIGHT AND MIN TEMPS SHOULD BE REACHED BY AROUND MIDNIGHT.
THEN HIGHER CLOUDS SHOULD BEGIN TO STREAM INTO THE REGION AHEAD OF
THE NEXT LOW PRESSURE SYSTEM WITH WARM AIR ADVECTION.

.LONG TERM...

SUNDAY THROUGH MONDAY...FORECAST CONFIDENCE...MEDIUM.

MODELS ARE COMING INTO BETTER AGREEMENT AND HAVE BEEN CONSISTENT
WITH A SFC LOW TRACK CROSSING SD/MN INTO NORTHERN WI AND THE UP.
TEMPS WILL HAVE A COLD START SUN MORNING. HOWEVER...IT LOOKS LIKE
ANY PRECIP WITH THE APPROACHING STRONG LOW PRESSURE SYSTEM WILL BE
DELAYED UNTIL AT LEAST 18Z SUN. THEREFORE...BOUNDARY LAYER TEMPS
WILL HAVE A CHANCE TO RISE ABOVE FREEZING BEFORE THE ONSET OF
PRECIP...THUS IT WILL MOST LIKELY BE IN THE FORM OF RAIN. DESPITE
THE MODEL AGREEMENT ON LOW TRACK...THERE IS LESS AGREEMENT ABOUT
925MB AND 850MB TEMPS. THE ECMWF IS WARMER THAN THE GFS. GREAT SHEAR
AND HELICITY DEPICTED IN GFS BUFKIT MODEL FCST ON SUN...TOO BAD
ABOUT THE LACK OF INSTABILITY AT THAT TIME.

ALSO...WITH THE TRACK OF THE LOW GOING SO FAR NORTH OF THE FORECAST
AREA...THERE IS A CHANCE THAT SOUTHERN WI WOULD BE IN THE DRY SLOT
AND GET LITTLE OR NO PRECIP.

INSTABILITY SHOWERS IN THE WAKE OF THE LOW SHOULD REMAIN CONFINED TO
NORTHERN WI...WITH SOME POSSIBLE CUMULUS CLOUDS IN SOUTHERN WI. HIGH
PRESSURE OVER THE REGION MONDAY NIGHT.

TUESDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.

ANOTHER LOW PRESSURE SYSTEM LOOKS TO BE TAKING SHAPE OVER THE
MIDWEST DURING THE MIDDLE OF NEXT WEEK. THERE IS NOW AGREEMENT
BETWEEN THE GFS AND ECMWF ON THE GENERAL TRACK AND STRUCTURE OF A
SYSTEM TRACKING ACROSS IA/IL/WI/MI TUE NIGHT THROUGH WED. WARM
ADVECTION PRECIP COULD BEGIN IN SOUTHERN WI AS EARLY AS TUE MORNING.
GFS HAS A WARMER AND MORE NORTHERN TRACK THAN THE ECMWF. THE ECMWF
WOULD SAY SEVERAL INCHES OF SNOW WHILE THE GFS WOULD SAY SNOW IN
NORTHERN FORECAST AREA AND RAIN ALONG THE IL BORDER.

&&

.AVIATION/12Z TAFS/...WILL BE ADDED SOON.

&&

.MARINE...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 6 PM TODAY
UNTIL 4 PM ON FRIDAY. BRISK NORTHEAST WINDS WILL DEVELOP BY SUNSET
AND BECOME NORTH LATE TONIGHT AND EVENTUALLY NORTHWEST ON FRI. WAVES
WILL INCREASE TO 4 FEET LATE TONIGHT. THE BRISK WINDS ARE DUE TO
STRONG LOW PRESSURE TRACKING FROM THE GREAT PLAINS THROUGH THE OHIO
RIVER VALLEY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     FRIDAY FOR WIZ069>072.

LM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 PM CST FRIDAY
     FOR LMZ643>646.

&&

TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
FRIDAY THROUGH WEDNESDAY...MRC
Hazardous weather outlook, Feb 22, 10:40 PM CST, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 PM CST WED FEB 22 2012

WIZ046-047-051-052-056>060-062>072-240445-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1040 PM CST WED FEB 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

A WINTER STORM WATCH IS IN EFFECT FOR SAUK...DANE...JEFFERSON...
WAUKESHA AND MILWAUKEE COUNTIES...AND THE COUNTIES TO THE SOUTH OF
THERE FOR THURSDAY INTO THURSDAY NIGHT.  SNOW IS EXPECTED TO SPREAD
INTO THE AREA THURSDAY MORNING SOUTHWEST OF MADISON AND ACROSS
PORTIONS OF SOUTHEAST WISCONSIN...DIMINISHING THURSDAY NIGHT.

3 TO 6 INCHES OF SNOW IS POSSIBLE...WITH THE HEAVIEST SNOW NEAR
THE ILLINOIS BORDER. THE ONSET OF THE SNOW WILL BE AFTER THE
MORNING COMMUTE.  THE EVENING COMMUTE...HOWEVER...WILL LIKELY BE
IMPACTED BY ACCUMULATING SNOWFALL. STAY TUNED FOR LATER UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS
HOWEVER SNOWFALL REPORTS ARE APPRECIATED.

LMZ643>646-240445-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1040 PM CST WED FEB 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

SMALL CRAFT ADVISORY CONDITIONS MAY OCCUR SUNDAY THROUGH MONDAY
NIGHT AS A LARGE AND STRONG LOW PRESSURE MOVES FROM THE GREAT PLAINS
TO THE NORTHERN GREAT LAKES.

HENTZ

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 3:41 AM CSTWinter Weather AdvisoryMKXDane, Dodge, Green, Iowa, Jefferson, Kenosha and 8 more29 hr

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.